|1/11/11 first night of rash on torso|
So, since 1/11/11 (10 days after my first dose of clundamycin), I have had the hives, which has rapidly spread now all over my skin that you will only see pinpoints of normal skin amidst the red skin. I feel tight and, of course, itchy, although the itch this time is nothing compared to my itch that happened in 2008. It was not that itchy so I could sleep okay. In fact, with Benadryl's help, I can sleep very well.
|1/14/11 fourth day of rash on torso|
I am just worried that the hives keep getting worse even after 3 days already, despite taking benadryl and zyrtec. I decided to visit my PCP for a prednisone prescription perhaps, and I did get that prescription. The doctor thinks it is the clindamycin that caused it. Now, if this subsides by Monday, probably I can proceed with my CAT scan on Tuesday, and my follow up appointment with the surgeon on Wednesday for a possible FNAB.
|1/14/11 rash on my left arm|
It's a good thing my allergies manifest only on the skin and not on the airways.